Advertisement

Siberian Mathematical Journal

, Volume 24, Issue 1, pp 52–56 | Cite as

Trajectories of a dynamical system determined by a one-parameter group of conformal mappings of R3

  • V. P. Golubyatnikov
  • L. N. Pestov
Article

Keywords

Dynamical System Conformal Mapping 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    B. A. Dubrovin, S. P. Novikov, and A. T. Fomenko, Contemporary Geometry [in Russian], Nauka, Moscow (1979).Google Scholar
  2. 2.
    Yu. E. Anikonov, “Formulas and inequalities in an inverse problem of kinematics,” Dokl. Akad. Nauk SSSR,245, No. 3, 521–523 (1979).Google Scholar
  3. 3.
    Yu. G. Reshetnyak, “On the estimate of stability in Liouville's theorem on conformal mappings of multidimensional spaces,” Sib. Mat. Zh.,11, No. 5, 1121–1139 (1970).Google Scholar
  4. 4.
    V. I. Arnold, Geometrical Methods in the Theory of Ordinary Differential Equations, Springer-Verlag, New York-Heidelberg-Berlin (1983), pp. 333–334.Google Scholar
  5. 5.
    A. Denjoy, “Sur les courbes definies par les equations differentielles a la surface du tore,” J. Math., Ser. 9,11, 333–375 (1932).Google Scholar

Copyright information

© Plenum Publishing Corporation 1983

Authors and Affiliations

  • V. P. Golubyatnikov
  • L. N. Pestov

There are no affiliations available

Personalised recommendations